Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Cancer. Disoriented, weak and has headaches. Bitter by west Nile virus?

My Papa is 81 and has had cancer. He is cancer free and they are just checking his blood . He has been disoriented and weak and has been having headaches , also has been having trouble with his eyes, Do you think he could have the west nile virus? He has been bitten while eating grapes at our grapevine.He was disoriented after a few treatments for his cancer but was doing good for weeks. What do you think this could be?

Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the ischemia of the brain due to athirosclerosis, , or infarcts in the brain,or may be natural decline of the natural process.
I advise you to consult a neuro physician for diagnosis and treatment . He may need to have M.R.I. for diagnosis and treatment.
The eye trouble can be corrected by an eye specialist.
Thank you.
Answered: Sat, 12 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor